# SDR VNAA2018112099901

- Difficulty date: November 17, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 37,076 hours, 27,179 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: 6705531018A3
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VERTICAL STAB FWD DRAG ANGLE IS CRACKED. C/A: INSTALLED FWD DRAG ANGLE REPAIR IAW CRJ 700 SRM 55-31-00-201-001-A01.
